Cartesian solutions for the incompressible density-dependent Euler–Poisson equations in Rᴺ

Jie YANG, Man Wai YUEN

Research output: Contribution to journalArticle

Abstract

This paper uses matrix and curve integration theory to theoretically show the existence of Cartesian vector solutions for the incompressible density-dependent Euler–Poisson equations in Rᴺ with N≥2. Instead of analytically solving the equations, our approach algebraically constructs appropriate matrices. Once the required matrices are chosen, the solution can be directly obtained. Copyright © 2016 Springer India Pvt. Ltd.
Original languageEnglish
Pages (from-to)1549-1556
JournalInternational Journal of Applied and Computational Mathematics
Volume3
Issue number2
Early online dateJun 2016
DOIs
Publication statusPublished - Jun 2017

Fingerprint

Euler-Poisson Equations
Cartesian
Dependent
India
Curve

Citation

Yang, J., & Yuen, M. (2017). Cartesian solutions for the incompressible density-dependent Euler–Poisson equations in Rᴺ. International Journal of Applied and Computational Mathematics, 3(2), 1549-1556.

Keywords

  • Incompressible
  • Euler–Poisson equations
  • Density-dependent
  • Exact solutions
  • Quadratic form
  • Curve integration